Access to the text (HTML) Access to the text (HTML)
PDF Access to the PDF text

Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 30,00 € Taxes included to order
    Pages Iconography Videos Other
    4 0 0 0

Comptes Rendus Mathématique
Volume 337, n° 12
pages 801-804 (décembre 2003)
Doi : 10.1016/j.crma.2003.09.034
Received : 9 July 2003 ;  accepted : 29 September 2003
La convergence faible des  -statistiques multivariées pour des processus non stationnaires
The slow convergence of multivariate  -statistic for nonstationary processes

Michel  Harel,  Echarif  Elharfaoui
Laboratoire de statistique et probabilités UMR C55830, Université Paul Sabatier Toulouse III, 31062 Toulouse, France 


Le but est d'étudier le comportement asymptotique de la  -statistique multivariée pour des processus non stationnaires, d'une fonctionnelle régulière   où   est la fonction de répartition (f.r.) d'une observation. On étudie pour commencer le comportement asymptotique des processus de vecteurs aléatoires indépendants, non stationnaires. Puis on examine le cas des processus de vecteurs aléatoires non stationnaires, dépendants avec un coefficient de mélange (taux d'absolue régularité    ). On établit la convergence en loi, sous des hypothèses d'intégrabilité uniforme d'ordre     des fonctions à noyaux symétriques pour des observations indépendantes non stationnaires, et sous l'hypothèse importante : la convergence des fonctions de répartition non stationnaires pour une certaine norme. Pour citer cet article : M. Harel, E. Elharfaoui, C. R. Acad. Sci. Paris, Ser. I 337 (2003).


The object is to study the asymptotic behavior of the multivariate  -statistic for nonstationary independent processes of a regular functional   where   is the distribution function of an observation. First, the asymptotic behavior of nonstationary independent processes is studied. Then the use of nonstationary dependent processes with a coefficient of mixing (absolute regularity rate    ) is addressed. The convergence in law is established, under assumptions of uniform integrability of order     of the kernel symmetric functions for nonstationary independent observations and under the important assumption: the convergence of the nonstationary distributions functions for some norm. To cite this article: M. Harel, E. Elharfaoui, C. R. Acad. Sci. Paris, Ser. I 337 (2003).

© 2003  Académie des sciences@@#104156@@

EM-CONSULTE.COM is registrered at the CNIL, déclaration n° 1286925.
As per the Law relating to information storage and personal integrity, you have the right to oppose (art 26 of that law), access (art 34 of that law) and rectify (art 36 of that law) your personal data. You may thus request that your data, should it be inaccurate, incomplete, unclear, outdated, not be used or stored, be corrected, clarified, updated or deleted.
Personal information regarding our website's visitors, including their identity, is confidential.
The owners of this website hereby guarantee to respect the legal confidentiality conditions, applicable in France, and not to disclose this data to third parties.
Article Outline
You can move this window by clicking on the headline